# SDR 2002FA0000788

- Difficulty date: October 30, 1998
- Submitted: June 28, 2002
- Operation: General aviation
- Aircraft: CGBCP
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408074
- Engine: Cont TSIO520BE
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Part number: 654327
- Condition: Broken
- Location: Exhaust Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED LOW MP AT 22K.  SLOWLY BLED DOWN AT CRUISE.  PILOT SAID AT NORMAL 25 INCHES, IT BLED DOWN TO 22 INCHES WITH FUEL THROTTLE.  UPON CHECK MECHANIC NOTED EX STAINS ON R/CYL BANK AND DISCOVERED FLANGE COMPLETELY SEPARATED AT TURBO FLANGE AREA EXHAUST MANIFOLD.  NEW PART ORDERED AND REPLACED.
